EconPapers    
Economics at your fingertips  
 

The Expected Number for Real Roots of a Multihomogeneous System of Polynominal Equations

Andrew McLennan ()

Working Papers from Minnesota - Center for Economic Research

Abstract: The study of the distribution of real roots of a polynominal with random coefficients, which traces back at least to [BP32], has recently been developed in the direction of multivariate systems. This paper studies the more general case of mixed multihomogeneous systems.

Keywords: MATHEMATICS; STATISTICS (search for similar items in EconPapers)
JEL-codes: C10 C30 (search for similar items in EconPapers)
Pages: 21 pages
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:minner:307

Access Statistics for this paper

More papers in Working Papers from Minnesota - Center for Economic Research UNIVERSITY OF MINNESOTA, CENTER FOR ECONOMIC RESEARCH, DEPARTMENT OF ECONOMICS, MINNEAPOLIS MINNESOTA 35455 U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:minner:307